So my boyfriend & I had sex last Thursday and yesterday. I took 3 birth control pills and Plan B. I’m two days late of my period. I get my period twice a month. I need somebody to help what should I do. We already have a son together. I’m not ready for another one yet!
Your periods are going to be late or irregular due to all the artificial hormones you just put in you body.
If you mean you had sex the Thursday just gone (28th), & took the pills yesterday, then you wouldn't have even been fertile so close to your period, so emergency contraception wasn't necessary.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2015 • 1 answer
Posted 26 Apr 2015 • 1 answer
Posted 5 Aug 2015 • 1 answer
Posted 10 Feb 2016 • 0 answers
Posted 21 May 2017 • 1 answer